# SDR FDEA201209073252

- Difficulty date: September 7, 2012
- Submitted: September 20, 2012
- Operation: Air carrier
- Aircraft: N998FD
- Make and model: Boeing 757230
- Aircraft serial: 24747
- Aircraft time: 65,431 hours, 22,121 cycles
- Engine: Pwa PW2040
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: BAC1515553
- Condition: Corroded
- Location: Bs 744
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT INBD CREASE BEAM CORRODED, BS 774.  FOUND TO BE OUT OF LIMITS AT BS 774 RBL 70 IAW SRM 53-30-13 DETAIL VIII   FIG.101 PG.105. REMOVED AND REPLACED CREASE BEAM AT BS 760-900 RBL 70 IAW SRM 51-40-02 AND DRAWING 143N5520.
